Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the resolvability of locally connected spaces


Author: Camillo Costantini
Journal: Proc. Amer. Math. Soc. 133 (2005), 1861-1864
MSC (2000): Primary 54D05, 54D10; Secondary 54A25
Published electronically: November 19, 2004
MathSciNet review: 2120288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We solve a problem of Padmavally about resolvability of locally connected spaces, in the case where the space under consideration is regular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54D05, 54D10, 54A25

Retrieve articles in all journals with MSC (2000): 54D05, 54D10, 54A25


Additional Information

Camillo Costantini
Affiliation: Department of Mathematics, University of Torino, via Carlo Alberto 10, 10123 Torino, Italy
Email: costanti@dm.unito.it

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07682-8
PII: S 0002-9939(04)07682-8
Keywords: Resolvable space, locally connected space, connected space, regular space, $\pi$-base
Received by editor(s): February 4, 2003
Received by editor(s) in revised form: February 16, 2004
Published electronically: November 19, 2004
Communicated by: Alan Dow
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.